# SDR FDEA201009173536

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 453N16114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR DECK SPICE STRAPS FOUND BENT AND CORRODED.  R & R AFT CARGO COMPARTMENT DECK SPLICE STRAPS.  R & R IAW AMM 25-50-04 REV 98.  NOTE: 3, STRAPS ASSY REPLACED: PN 453N1611-2 AT STA 1340, PN 453N1611-4 AT STA 1470 AND PN 453N1611-4 AT STA 1570.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
